# SDR DALA2025121509125

- Difficulty date: December 15, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N118DY
- Make and model: Airbus A321-211
- Aircraft serial: 10140
- Aircraft time: 15,419 hours, 6,594 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DFW DUE TO A REPORTED FUMES IN THE COCKPIT AND CABIN WITH AN ASSOCIATED AVIONICS VENT BLOWER FAULT. MAINTENANCE CONFIRMED AVIONICS BLOWER FAN 20HQ TO BE THE SOURCE OF THE SMELL. CORRECTIVE ACTION: REPLACED AVIONICS COOLING BLOWER FAN. (LP 8068822)
